Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Hyperbolic cone-manifolds with large cone-angles

Juan Souto

Geometry & Topology 7 (2003) 789–797

arXiv: math.GT/0401003

Abstract

We prove that every closed oriented 3–manifold admits a hyperbolic cone–manifold structure with cone–angle arbitrarily close to 2π.

Keywords
hyperbolic cone–manifold, Kleinian groups
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 30F40, 57M60
References
Forward citations
Publication
Received: 3 June 2003
Accepted: 13 November 2003
Published: 28 November 2003
Proposed: Jean-Pierre Otal
Seconded: David Gabai, Benson Farb
Authors
Juan Souto
Mathematisches Institut
Universität Bonn
Beringstr. 1
53115 Bonn
Germany